Although feeling remarkably well in general, and now with the added bonus of being almost pain free, I am still getting these annoying 'tummy niggles'.
To be honest it is more bowel problems than stomach, and I am sometimes rather 'windy' and get stomach cramps as well.
I have taken the advice given on this post and I am now taking yogurts, and fingers crossed, I think that I may be improving. I try to have a yogurt a day and actually really love the Yeo Valley natural one and could eat any amount of it!
I first noticed that my my tummy problems seemed to increase when I started taking the 1mg tablets. I am now taking one 5mg and four 1mg tablets in one sitting (total of 9mgs) with a drop to 8mgs next week.
Just wondering if taking all these tabs in one go could be the root of my tummy problems, or is it just coincidence? :?
I am seeing my GP next week and I will mention this to him.
Once again ladies, your thoughts and advice would be appreciated.
gilly. _ 0 votes
< reply to gillybee